# SDR SWAA2023013080288

- Difficulty date: December 10, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.75 WL 208.1 CENTER SECTION 2022-691469<[01] REPLACED STIFFENER LOC FLOOR STRUCTURE AT BS 540 BETWEEN BL0 AND LBL 24.75 WL 208.1 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-10-02; ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNS-OFF BELOW.
